# SDR A6WA2016080144109

- Difficulty date: July 18, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT BELLY INSIDE SKIN DOUBLER HAS CORROSION, BETWEEN BS 409+32 TO 409+16  AND STRINGERS 25 - 26L IN THE FWD E & E BAY.    REPLACED THE SKIN DOUBLER AND FILLER IAW EC 601R-53-4534.
